Publications

Journal Articles

  1. & On the Hardy–Sobolev equation. Proceedings of the Royal Society of Edinburgh: Section A Mathematics 147(02), 299-336.
  2. & Precise exponential decay for solutions of semilinear elliptic equations and its effect on the structure of the solution set for a real analytic nonlinearity. Differential Integral Equations 29, 757-774.
  3. & UNIFORM CONVERGENCE OF SOLUTIONS TO ELLIPTIC EQUATIONS ON DOMAINS WITH SHRINKING HOLES. Advances in Differential Equations 20(5-6), 463-494.
  4. On the converse problem for the Gross-Pitaevskii equations with a large parameter. Discrete and Continuous Dynamical Systems 34(6), 2481-2493.
  5. & The limit equation for the Gross–Pitaevskii equations and S. Terraciniʼs conjecture. Journal of Functional Analysis 262(3), 1087-1131.
  6. & A priori bounds versus multiple existence of positive solutions for a nonlinear Schrödinger system. Annales de l'Institut Henri Poincare (C) Non Linear Analysis 27(3), 953-969.
  7. Finite Morse index solutions of supercritical problems. Journal für die reine und angewandte Mathematik (Crelles Journal) 2008(620), 213-233.
  8. Finite Morse index solutions of exponential problems. Annales de l'Institut Henri Poincare (C) Non Linear Analysis 25(1), 173-179.